# SDR ASAA12510882

- Difficulty date: January 3, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 5,842 hours, 1,930 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400761050
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ENGINE INLET AND FAN BLADE INSP FOUND FAN DUCT PANELS LOOSE.  PANELS NR 6, 7, 8, 9 AND 12.  TIGHTEN SCREW ON FAN DUCT PANEL NR 1 ENG REF MM 72 23 07.
